<  Back to the Polytechnique Montréal portal

Unified Finite Element Algorithm for Two-Equation Models of Turbulence

F. Ilinca, J. F. Hetu and Dominique Pelletier

Article (1998)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29611/
Journal Title: Computers & Fluids (vol. 27, no. 3)
Publisher: Elsevier
DOI: 10.1016/s0045-7930(97)00039-x
Official URL: https://doi.org/10.1016/s0045-7930%2897%2900039-x
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Ilinca, F., Hetu, J. F., & Pelletier, D. (1998). Unified Finite Element Algorithm for Two-Equation Models of Turbulence. Computers & Fluids, 27(3), 291-310. https://doi.org/10.1016/s0045-7930%2897%2900039-x

Statistics

Dimensions

Repository Staff Only

View Item View Item